# SDR HALA9700239

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911957
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION AT BASE OF TAIL CONE FRAME, APPROX 28 INCHES LEFT RIGHT OF 6 O'CLOCK POSITION.  REMOVED DAMAGED FRAMES, INSTALLED NEW FRAMES PER SRM 51-30-0 AND DWG 991957.  (M)
